Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 1, Pages 71-78

Terminal value problems of impulsive integro-differential equations in Banach spaces

Dajun Guo

Shandong University, Department of Mathematics, Jinan 250100, China

Received 1 September 1995; Revised 1 February 1996

Copyright © 1997 Dajun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper uses cone theory and the monotone iterative technique to investigate the existence of minimal nonnegative solutions of terminal value problems for first order nonlinear impulsive integro-differential equations of mixed type in a Banach space.